# SDR SWAA031434

- Difficulty date: June 29, 2003
- Submitted: July 15, 2003
- Operation: Air carrier
- Aircraft: N305SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22945
- Aircraft time: 57,939 hours, 56,925 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPECIAL VISIT, FOUND FUSELAGE SKIN CRACKED AT BS 500C, ABOVE STR 15L.  REPAIRED SKIN AT PAE DURING D-CHECK PER BFG ER.
